# SDR SWAA2015030937264

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 17,686 hours, 10,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6959926
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BAR RETAINER HOOK LOOSE.  SECURED HOOK IAW CMM.
